Skip to content
Redness with erection
avatar
john334433 posted:
Hello:

I've searched for help many different places and can't seem to find an explanation to my problems. About 13 weeks ago, I had some very rough sex/mutual masterbation, most of which I was wearing a flavored condom (it was all we had).the next day I noticed a weird dull feeling in my penis, and this was the start of my issues. This feeling went away after a day or two, but I've had other issues last. The buggiest problem I have is that whenever I get an erection with any kind of friction, Little bright red dots show up on the sensitive area under my glans and a little bit on my glans. This usually doesn't hurt, but it does feel about uncomfortable and sensitive if the stimulation is at all rough. Second, I have these two darker spots (more purple than brown) on my glans that seem to be related to this issue. Sometimes they're hardly noticeable, other times they can be seen clearly. I never had any of these issues until this occurred. I tried not having sex or masterbating for about a week and a half, nothing changed. I did see a doctor, who said there was no reason for an std test and that it was likely contact dermatitis or a fungal infection. The cream prescribed (steroid + anti fungal) didn't help. I also tried many other creams over the course, none helped. Any help would be appreciated as I'm very frustrated and worried at this point.
Reply
 
avatar
counterso responded:
Unfortunately your description doesn't give any definitive clues as to what happened. There are lots of different things used to treat dermatitis and fungus, but neither would treat yeast or an allergic reaction.

If your doctor was a GP, the visit wasn't very useful because GP's don't know much if anything about penises. I'd recommend another visit, this time to the urologist, or at worst a dermatologist, with a list of the things you've tried.

It could be lingering damage from too much friction during the rough handling, and small leaks in the soft tissue are showing as spots. It could be an allergy that has become more evident during the stress to your skin. It could be other things. An exam is pretty much the most accurate way of assessing the situation.
 
avatar
john334433 replied to counterso's response:
Thank you. I've talked with you on a different thread and as I've stated, I have no quality urologists in my area (the reviews online are atrocious, most say that they are only good for bladder issues) I am going to try your advice and not stimulate it with friction for at least 20 days and go from there. There have been times where it seemed to be all but gone, and then it returns. If it is an allergic reaction, what is the solution? Would it really last 14 weeks? And what other issues could it be? My doctor didn't feel a need for an std test.. Is there any way this issue could just be an atypical manifest of an std?
 
avatar
counterso replied to john334433's response:
The solution to any allergy is to remove the allergen (laundry detergent, fabric variety, bath soap, powder, etc.)

No STD that I'm familiar with has symptoms like those you describe that I can think of. That doesn't mean it isn't some skin condition.

Can you see a dermatologist?
 
avatar
john334433 replied to counterso's response:
I will be able to see one in a few week's I believe. I'm finishing up finals now and going to visit family for Christmas, so the week after I could make an appointment. Thanks again for all your help, I'm happy it's not likely an std but also it seems like that usually has a much easier fix. I was originally very concerned it was herpes, but I never had sores or water blisters and the symptoms in the area have lasted a long time (14 weeks). I'm guessing I irritated the area pretty good with sex and masterbation, and then continued to make it worse for myself with creams and continuing to masterbate. Thanks again for your help, I''ll report back with my findings


Spotlight: Member Stories

I had prostate removed 5 yrs. I have had incontinence every since. I had colligen placed near my bladder two times.No luck. I had mesh sling surgicall...More

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.